# SDR C2XA99CL006

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145
- Aircraft serial: 145022
- Engine: Allsn AE3007A
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Damaged
- Location: Lt Engine
- Part time: 3,709 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - DURING A SCHEDULED BORESCOPE INSPECTION THE LEFT ENGINE TURBINE BLADES WERE FOUND TO HAVE DAMAGE BEYOND MANUFACTURES LIMITS.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE IAW CONTINENTAL EXPRESS TASK CARD NR 6271001, OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (M)
